Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Tot with TB, is responding well to medicines, has huge pimples on face. Treatment advice?

Hi My son is 20 year s old and was diagnosed with TB 5 month s ago, he has been on the Tb medication and his response to the med,s has been excellent, his xray s have been clear, he has only one more month of med s to complete, the only problem he has is, he is breaking up with huge pimple s on his face. How can we treat this? Kind regard s Sunitha
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Sunitha,

Thanks for your query on HelathCareMagic.

These pimples do not have any relationship with medicines for tuberculosis.

I suggest that you ask you son to wash his face a few times a day and observe. In case the pimples persist then treatment shall be warranted.

Wishing your son a pimple free period.

Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor